# SDR CA120905012

- Difficulty date: August 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START, ALL NRS AND TEMPERATURES WERE NORMAL AT 40 PERCENT N1 ENGINE FLAMED OUT AS IF FUEL WAS CUTOFF.  FUEL CONTROL REPLACED.
